ARAMA SONUÇLARI

Toplam 231 adet sonuçtan 20 tanesi görüntülenmektedir.

Arama









Yıllara göre arama

Özel Aralık Girişi

On a study of the representation of solutions of a $ \\Psi $-Caputo fractional differential equations with a single delay
Electronic Research Archive, Vol. 30, Ocak 2022, ISSN: 2688-1594
AYDIN MUSTAFA, MAHMUDOV NAZIM, AKTUĞLU HÜSEYİN, BAYTUNÇ ERDEM, ATAMERT MEHMET SALİH
Mustafa Aydın Özgün Makale
On a study for the neutral Caputo fractional multi-delayed differential equations with noncommutative coefficient matrices
Chaos, Solitons & Fractals, Vol. 161, Ağustos 2022, ISSN: 0960-0779
AYDIN MUSTAFA, MAHMUDOV NAZIM
Mustafa Aydın Özgün Makale
Examples of Heun and Mathieu functions as solutions of wave equations in curved spaces
Journal of Physics A: Mathematical and Theoretical, Vol. 40, No. 5, Şubat 2007, s. 1105-1116, ISSN: 1751-8113
BİRKANDAN TOLGA,HORTAÇSU MAHMUT
Tolga Birkandan Özgün Makale
Frequency domain analysis of time integration methods for semidiscrete finite element equations part I Parabolic problems
INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, Vol. 51, Ocak 2001, s. 333-350, ISSN: 0029-5981
A MUGAN, GM HULBERT
Ata Muğan Özgün Makale
Frequency domain analysis of time integration methods for semidiscrete finite element equations part II Hyperbolic and parabolic hyperbolic problems
INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, Vol. 51, Ocak 2001, s. 351-376, ISSN: 0029-5981
A MUGAN, GM HULBERT
Ata Muğan Özgün Makale
Nonreflecting boundary conditions in elastodynamics for finite element methods based upon off surface boundary integral equations
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, Vol. 190, Ocak 2000, s. 1289-1307, ISSN: 0045-7825
A MUGAN, GM HULBERT
Ata Muğan Özgün Makale
Nonreflecting boundary conditions in acoustics for finite element methods based upon off surface boundary integral equations
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, Vol. 188, Ocak 2000, s. 289-306, ISSN: 0045-7825
A MUGAN, GM HULBERT
Ata Muğan Özgün Makale
To investigate a class of the singular fractional integro-differential quantum equations with multi-step methods
JOURNAL OF MATHEMATICAL EXTENSION, No. 15, Haziran 2021, ISSN: 1735-8299
SAMEİ MOHAMMAD ESMAEL, ZANGANEH HASTİ, AYDOĞAN SEHER MELİKE
Seher Melike Aydoğan Özgün Makale
On high order fractional integro-differential equations including the Caputo–Fabrizio derivative
Boundary Value Problems, 2018, s. 1-15, ISSN: 1687-2770
AYDOĞAN SEHER MELİKE,BALEANU DUMITRU,MOUSELOU ASEF,REZAPOUR SHAHRAM
Seher Melike Aydoğan Özgün Makale
Two hybrid and non-hybrid k-dimensional inclusion systems via sequential fractional derivatives
Advances in Difference Equations, Vol. 2021, Ekim 2021, ISSN: 1687-1847
AYDOĞAN SEHER MELİKE, SAKAR FETHİYE MÜGE, M FATEHİ, S REZAPOUR, H.P. MASİHA
Seher Melike Aydoğan Özgün Makale
Assessment of Soil Heat Flux Equations forDifferent Crops under Semi Humid Conditions
Italian Journal of Agrometeorology-Rivista Italiana di Agrometeorologia, 2019, s. 46-91, ISSN: 2038-5625
UYSAL SEZEL KARAYUSUFOĞLU,ŞAYLAN LEVENT
Levent Şaylan Özgün Makale
On the mathematical model of Rabies by using the fractional Caputo–Fabrizio derivative
Advances in Difference Equations, Vol. 2020, Aralık 2020, ISSN: 16871847 16871839
AYDOĞAN SEHER MELİKE, BALEANU DUMITRU, H MOHAMMEDİ, S REZAPOUR
Seher Melike Aydoğan Özgün Makale
Some results on a system of multi-term fractional integro-differential equations
Turkish Journal Of Mathematics, Ağustos 2020, ISSN: 1300-0098
AYDOĞAN SEHER MELİKE,SAMEİ M E,REZAPOUR SHAHRAM,SAKAR FETHİYE MÜGE
Seher Melike Aydoğan Özgün Makale
On the mathematical model of Rabies by using the fractional Caputo-Fabrizio derivative
ADVANCES IN DIFFERENCE EQUATIONS, Temmuz 2020, ISSN: 1687-1847
AYDOĞAN SEHER MELİKE,BALEANU DUMITRU,MOHAMMADİ H,REZAPOUR SHAHRAM
Seher Melike Aydoğan Özgün Makale
Cubic Quintic NLS Equations with Four Dimensional Symmetry Algebras
Physics and Mathematics of Nonlinear Phenomena (PMNP2015), LECCE/İTALYA, 20 Haziran 2015, s. 60
ÖZEMİR CİHANGİR
Cihangir Özemir Özet Bildiri
On integrability of variable coefficient nonlinear Schrödinger equations
REVIEWS IN MATHEMATICAL PHYSICS, Vol. 24, No. 7, 2012, s. 1250015
ÖZEMİR CİHANGİR,GÜNGÖR FARUK
Cihangir Özemir Özgün Makale
Variable coefficient nonlinear Schrödinger equations with four dimensional symmetry groups and analysis of their solutions
JOURNAL OF MATHEMATICAL PHYSICS, Vol. 52, 2011, s. 93702
ÖZEMİR CİHANGİR,GÜNGÖR FARUK
Cihangir Özemir Özgün Makale
Dielectric study of neutral and charged hydrogels during the swelling process
JOURNAL OF CHEMICAL PHYSICS, Vol. 125, No. 23, Mayıs 2006, ISSN: 0021-9606
YILMAZ YAŞAR,GELİR ALİ,SALEHLİ FERİD,NİGMATULLİN RR,ARBUZOV AA
On the explicit asymptotic W(5) symmetry of 3D Chern-Simons higher spin AdS(3) gravity
JOURNAL OF MATHEMATICAL PHYSICS, Vol. 59, No. 8, Ocak 2018, ISSN: 0022-2488
ÖZER HAKKI TUNÇAY, FİLİZ AYTÜL
Nonlinear Schrodinger Equations and N=2 Superconformal Algebra
International Journal of Nonlinear Science, Vol. 10, Ocak 2010, s. 410-421, ISSN: 1749-3897
ÖZER HAKKI TUNÇAY
Hakkı Tunçay Özer Özgün Makale

İLETİŞİM BİLGİLERİ

İstanbul Teknik Üniversitesi Rektörlüğü İTÜ Ayazağa Kampüsü Rektörlük Binası, Maslak-Sarıyer / İstanbul Tel: +90 212 285 3930